# SDR SWAA2012062005104

- Difficulty date: June 10, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 53,382 hours, 43,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT O/B END UPPER SURFACE TRAILING EDGE WEDGE DELAMINATED.  REPAIRED NR 2 SLAT PER MM.
